# SDR DU4R2012010

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N3796B
- Make and model: Lkheed 382G44K30
- Aircraft serial: 5027
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Diffuser
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 127043 N/R 24783 DURING SCHEDULED INSPECTION, FOUND LEFT HORIZONTAL STABILIZER L/E ANTI-ICE DIFFUSER HAS SEVERAL CRACKS AT HSS 200, HSS 252, HSS 265.
